# SDR FDEA201803270974

- Difficulty date: March 27, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRB6011
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN AT THE INBOARD UPPER CORNER OF THE SLAT ANTI-ICE DUCT CUT OUT HAS A .500 INCH CRACK PROPAGATING THROUGH AN EXISTING STOP DRILL. INSTALLED A REPAIR DOUBLER PER SRM 57-10-00 FIG 103.
